Advertisement

Reactions Weekly

, Volume 1736, Issue 1, pp 96–97 | Cite as

Doxorubicin/doxorubicin liposomal/trabectedin

Various toxicities: 6 case reports
Case report
  • 21 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective review, six patients [five women and one man] aged 68−81 years were described, who developed cardiotoxicity manifesting as florid pulmonary oedema, ST-elevation myocardial infarction, cardiac arrest or atrial fibrillation with a rapid ventricular rate during treatment with trabectedin, doxorubicin, doxorubicin liposomal or unspecified anthracycline [not all routes, dosages and outcomes stated].

Case 1: A 71-year-old woman developed cardiotoxicity manifesting as florid pulmonary oedema during treatment with doxorubicin and trabectedin for uterine leiomyosarcoma. The woman was initially diagnosed with a grade 3 FIGO stage 1C uterine leiomyosarcoma, which was surgically resected. Eight years later, disease recurrence was observed in the pancreas, right...

Reference

  1. Doherty GJ, et al. Cardiotoxicity with trabectedin in the treatment of advanced soft tissue sarcoma. Anti-Cancer Drugs 30: 110-115, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1097/CAD.0000000000000693 - United KingdomCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations